# SDR SWIA202161233

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OVERWING EMERGENCY EXIT DOOR HAS ALL LATCH MECHANISM MOUNTING HARDWARE CORRODED (10 EA BOLTS/NUTS/WASHERS MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED LH OVERWING EMERGENCY EXIT DOOR LATCH MECHANISM MOUNTING HARDWARE 10 EA BOLTS/NUTS/WASHERS REF CRJ-700 AMM TASK 20-21-00-910-801   (CONFIG A01) TORQUE WRENCH TUC 5658 DUE CAL31 JUL 22
